# SDR 97ZZZX4492

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8626S
- Make and model: Enstrm F28F
- Aircraft serial: 786
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 28131709R
- Condition: Making Metal
- Location: M/R
- Part time: 174 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TRANSMISSION GENERATING CHIP LIGHTS SINCE NEW ON AVERAGE OF 7-10 HOURS OF OPERATION.  MFG SUGGESTED LESS SENSITIVE CHIP PLUG.  XMSN CONTINUED TO GENERATE METAL.  ACFT REMOVED FROM SERVICE WHEN PIECES REACHED .25 INCH IN LENGTH.  MFG HAS NO PUBLISHED CRITERIA FOR CHIPS.  REMOVED XMSN WITH 174 HOUR TTSN.  SPARE 'REMANUFACTURED', XMSN INSTALLED.  MFG FEELS METAL GENERATION IS 'NORMAL' BREAK-IN FOR THIS TRANSMISSION.  AVERAGE LIFE ON THIS XMSN IS 200-700 HOURS.  PUBLISHED TBO IS 1,200 HOURS.
